IJPAM: Volume 101, No. 3 (2015)

SUBSPACE SUPERCYCLICITY OF TUPLES OF OPERATORS

Bahmann Yousefi$^1$, Elham Fathi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN


Abstract. In this paper, we investigate subspace supercyclicity of tuples of operators.

Received: January 31, 2015

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: tuple, subspace supercyclicity, subspace supercylicity criterion

Download paper from here.




DOI: 10.12732/ijpam.v101i3.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 421 - 424


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).